Works matching DE "UNIVERSAL enveloping algebras"
Results: 112
Zero Modes’ Fusion Ring and Braid Group Representations for the Extended Chiral su(2) WZNW Model.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 117, doi. 10.1007/s11005-007-0209-4
- By:
- Publication type:
- Article
Central Elements in the Universal Enveloping Algebras for the Split Realization of the Orthogonal Lie Algebras.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 2, p. 155, doi. 10.1007/s11005-006-0082-6
- By:
- Publication type:
- Article
From Dynamical to Non-Dynamical Twists.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 3, p. 173, doi. 10.1007/s11005-005-0158-8
- By:
- Publication type:
- Article
SU(6) Casimir invariants and SU(2) ⊗ SU(3) scalars for a mixed qubit-qutrit state.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 6, p. 690, doi. 10.1007/s10958-011-0619-9
- By:
- Publication type:
- Article
Noetherianness of wreath products of Abelian Lie algebras with respect to equations of universal enveloping algebra.
- Published in:
- Algebra & Logic, 2008, v. 47, n. 4, p. 269, doi. 10.1007/s10469-008-9018-9
- By:
- Publication type:
- Article
The Chevalley and Costant theorems for Mal’tsev algebras.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 5, p. 303, doi. 10.1007/s10469-007-0031-1
- By:
- Publication type:
- Article
Gröbner–Shirshov Bases for Universal Enveloping Conformal Algebras of Simple Conformal Lie Superalgebras of Type <MATH>W_N</MATH>.
- Published in:
- Algebra & Logic, 2004, v. 43, n. 2, p. 109, doi. 10.1023/B:ALLO.0000020848.22915.74
- By:
- Publication type:
- Article
HOM-ASSOCIATIVE ORE EXTENSIONS AND WEAK UNITALIZATIONS.
- Published in:
- International Electronic Journal of Algebra, 2018, v. 24, p. 174, doi. 10.24330/ieja.440245
- By:
- Publication type:
- Article
The partial Temperley–Lieb algebra and its representations.
- Published in:
- Journal of Combinatorial Algebra, 2023, v. 7, n. 2, p. 401, doi. 10.4171/JCA/74
- By:
- Publication type:
- Article
Defining relations for quantum symmetric pair coideals of Kac-Moody type.
- Published in:
- Journal of Combinatorial Algebra, 2021, v. 5, n. 4, p. 297, doi. 10.4171/JCA/57
- By:
- Publication type:
- Article
Covers and envelopes with respect to a semidualizing module.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 4, p. 601, doi. 10.3906/mat-1009-1
- By:
- Publication type:
- Article
MAD SUBALGEBRAS AND LIE SUBALGEBRAS OF AN ENVELOPING ALGEBRA.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 3, p. 401, doi. 10.1017/S0004972710000407
- By:
- Publication type:
- Article
HEISENBERG DOUBLE VERSUS DEFORMED DERIVATIVES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2011, v. 26, n. 27/28, p. 4845, doi. 10.1142/S0217751X11054772
- By:
- Publication type:
- Article
STRESS ENERGY TENSOR IN LCFT AND LOGARITHMIC SUGAWARA CONSTRUCTION.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2003, v. 18, n. 25, p. 4771
- By:
- Publication type:
- Article
A Simple Algorithm for Computing the Global Crystal Basis of an Irreducible U[sub q](sl[sub n])-Module.
- Published in:
- International Journal of Algebra & Computation, 2000, v. 10, n. 2, p. 191, doi. 10.1142/S0218196700000042
- By:
- Publication type:
- Article
Combinatorial Aspects of the Quantized Universal Enveloping Algebra of sln+1.
- Published in:
- Annals of Combinatorics, 2018, v. 22, n. 4, p. 681, doi. 10.1007/s00026-018-0404-2
- By:
- Publication type:
- Article
A note on the restricted universal enveloping algebra of a restricted Lie-Rinehart Algebra.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2016, v. 23, n. 5, p. 769, doi. 10.36045/bbms/1483671625
- By:
- Publication type:
- Article
Central elements of the universal enveloping algebra and functions of matrix elements.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 3/4, p. 357, doi. 10.1134/S0001434615090011
- By:
- Publication type:
- Article
Harmonic analysis on a class of spherical homogeneous spaces.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 5/6, p. 678, doi. 10.1134/S000143461111006X
- By:
- Publication type:
- Article
A note on idempotence-preserving maps.
- Published in:
- Linear & Multilinear Algebra, 2008, v. 56, n. 4, p. 399, doi. 10.1080/03081080701403840
- By:
- Publication type:
- Article
DG Poisson adjoint action and its application.
- Published in:
- European Journal of Pure & Applied Mathematics, 2019, v. 12, n. 1, p. 14, doi. 10.29020/nybg.ejpam.v12i1.3368
- By:
- Publication type:
- Article
Orthogonal basis for the Shapovalov form on.
- Published in:
- Reviews in Mathematical Physics, 2015, v. 27, n. 2, p. -1, doi. 10.1142/S0129055X1550004X
- By:
- Publication type:
- Article
Gröbner-Shirshov basis and the minimal projective resolution of U ( G).
- Published in:
- Acta Mathematica Sinica, 2016, v. 32, n. 2, p. 213, doi. 10.1007/s10114-016-5099-x
- By:
- Publication type:
- Article
Cohomology of the Schrödinger algebra S(1).
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 12, p. 2054, doi. 10.1007/s10114-014-3743-x
- By:
- Publication type:
- Article
Matching realization of U( sl) of higher rank in the quantum Weyl algebra W(2 n).
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 10, p. 1674, doi. 10.1007/s10114-014-3721-3
- By:
- Publication type:
- Article
(Quasi-)Poisson enveloping algebras.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 1, p. 105, doi. 10.1007/s10114-012-1041-z
- By:
- Publication type:
- Article
On irreducibility of tensor products of Yangian modules.
- Published in:
- IMRN: International Mathematics Research Notices, 1998, v. 1998, n. 3, p. 125, doi. 10.1155/S1073792898000129
- By:
- Publication type:
- Article
Young basis, Wick formula, and higher Capelli identities.
- Published in:
- IMRN: International Mathematics Research Notices, 1996, v. 1996, n. 17, p. 817, doi. 10.1155/S1073792896000505
- By:
- Publication type:
- Article
Uq(Ĝ) HEISENBERG FAMILIES.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2011, v. 18, n. 1, p. 55, doi. 10.1142/S1402925111001143
- By:
- Publication type:
- Article
THE ADJOINT REPRESENTATION OF QUANTUM ALGEBRA U<sub>q</sub>(sl(2)).
- Published in:
- Journal of Nonlinear Mathematical Physics, 2009, v. 16, n. 1, p. 63, doi. 10.1142/S1402925109000066
- By:
- Publication type:
- Article
Restricted enveloping algebras whose skew and symmetric elements are Lie metabelian.
- Published in:
- Forum Mathematicum, 2016, v. 28, n. 4, p. 807, doi. 10.1515/forum-2014-0195
- By:
- Publication type:
- Article
Ideals in non-associative universal enveloping algebras of Lie triple systems.
- Published in:
- Forum Mathematicum, 2010, v. 22, n. 1, p. 1, doi. 10.1515/FORUM.2010.001
- By:
- Publication type:
- Article
Examples of uniform exponential growth in algebras.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 12, p. -1, doi. 10.1142/S0219498817502413
- By:
- Publication type:
- Article
Representations of simple anti-Jordan triple systems of matrices.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 5, p. -1, doi. 10.1142/S0219498817500931
- By:
- Publication type:
- Article
A new Composition-Diamond lemma for associative conformal algebras.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 5, p. -1, doi. 10.1142/S0219498817500943
- By:
- Publication type:
- Article
A note on the zeroth products of Frenkel-Jing operators.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 3, p. -1, doi. 10.1142/S0219498817500530
- By:
- Publication type:
- Article
Free Poisson fields and their automorphisms.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 10, p. -1, doi. 10.1142/S0219498816501966
- By:
- Publication type:
- Article
DOUBLE LOOP QUANTUM ENVELOPING ALGEBRAS.
- Published in:
- Journal of Algebra & Its Applications, 2013, v. 12, n. 7, p. -1, doi. 10.1142/S021949881350031X
- By:
- Publication type:
- Article
ITERATED POWER INTERSECTIONS OF IDEALS IN RINGS OF ITERATED DIFFERENTIAL POLYNOMIALS.
- Published in:
- Journal of Algebra & Its Applications, 2013, v. 12, n. 7, p. -1, doi. 10.1142/S0219498813500205
- By:
- Publication type:
- Article
SEMIDUALIZING MODULES AND RELATED MODULES.
- Published in:
- Journal of Algebra & Its Applications, 2011, v. 10, n. 6, p. 1261, doi. 10.1142/S0219498811005695
- By:
- Publication type:
- Article
A DOMAIN TEST FOR LIE COLOR ALGEBRAS.
- Published in:
- Journal of Algebra & Its Applications, 2008, v. 7, n. 1, p. 81, doi. 10.1142/S0219498808002679
- By:
- Publication type:
- Article
ON THE PRIME SPECTRUM OF THE ENVELOPING ALGEBRA AND CHARACTERISTIC VARIETIES.
- Published in:
- Journal of Algebra & Its Applications, 2007, v. 6, n. 3, p. 369, doi. 10.1142/S0219498807002259
- By:
- Publication type:
- Article
PRIMITIVE IDEALS AND AUTOMORPHISM GROUP OF $U_{q}^{+}(B_{2})$.
- Published in:
- Journal of Algebra & Its Applications, 2007, v. 6, n. 1, p. 21, doi. 10.1142/S0219498807002053
- By:
- Publication type:
- Article
DERIVATION ALGEBRAS OF RINGS RELATED TO HEISENBERG ALGEBRAS.
- Published in:
- Journal of Algebra & Its Applications, 2004, v. 3, n. 2, p. 181, doi. 10.1142/S0219498804000794
- By:
- Publication type:
- Article
Raising/Lowering Maps and Modules for the Quantum Affine Algebra [image omitted].
- Published in:
- Communications in Algebra, 2007, v. 35, n. 7, p. 2140, doi. 10.1080/00927870701302156
- By:
- Publication type:
- Article
A New Multiplicity Formula for the Weyl Modules of Type A.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 12, p. 4361, doi. 10.1080/00927870500274465
- By:
- Publication type:
- Article
Canonical Basis for Type A 4 (II)-Polynomial Elements in One Variable.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 11, p. 3855, doi. 10.1080/00927870500261033
- By:
- Publication type:
- Article
On Hall Algebras of Hereditary Orders.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 4, p. 1571, doi. 10.1081/AGB-120028799
- By:
- Publication type:
- Article
EXAMPLES OF FCR-ALGEBRAS.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 7, p. 3311, doi. 10.1081/AGB-120004489
- By:
- Publication type:
- Article
AN EXPLICIT FORMULA FOR PBW QUANTIZATION.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 4, p. 1705, doi. 10.1081/AGB-120013210
- By:
- Publication type:
- Article